# SDR CALA2013111492925

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 39,297 hours, 17,019 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 191BB LE OF PANEL DELAMINATING.  ACCOMPLISH INSPECTION OR RECHECK REQUIRED.  WHEN  COMPLETE, SIGN OFF THIS MF ITEM ONLY.  INTERIM REPAIR MADE IAW MT-53-002 & SRM 51-77-13 APPLIED SPEED TAPE.  PERMANENT REPAIR TO BE MADE WITHIN 300 FLIGHT HRS.  ACCOMPLISHED INSPECTION OF INTERIM REPAIR IAW MT 53-002 & SRM 51-77-13 TAPE SECURE.
